Thanks Gary !a please inform any feedback or complaint!
I have been using odimune for a year now so they gave me atroiza and I only realize when I arrieve at home.so should I go back to the clinic and show them or ask if they make mistake or should I just carry on?
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
Obsessed with the styling! Love casual wear with pumps
I feel energyless on my feet Rebecca, and im experiencing sores on my gums and on the vagina though im taking treatment (Atroiza) appropriately. Does this mean the viral load is still going high and cd4 going down? Is this treatment really working for me and will my situation improve as time goes ?
The only thing that will keep you healthy and your HIV under control are HIV meds. If you are having trouble with Atroiza you can ask at your clinic or doctor if there are other meds available.
Love the print of the top and the jeans!
Greetings! I have installed the latest version of redline (Fantastic theme) I have been using the redline theme since ver 1.x It seems that you have removed the custom favicon. What is the current way to install a favicon?
Another perfect look ! ? just awesome ! ?
Next millennium. Too many cases and almost no resolutions.